# SDR ASAA0945440

- Difficulty date: April 5, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653970
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED FROM LOWER FASTENER TO BOTTOM EDGE OF FRAME FWD SIDE STA 616 JUST BELOW STR 17R.  REMOVED DAMAGED AREA, FABRICATED, LOCATED, DRILLED, PRIMED AND INSTALLED REPAIR IAW B737 400 SRM 51 40 02.
